# SDR IPXA10560147

- Difficulty date: May 19, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 22,880 hours, 15,105 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 480-500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 INTERCOSTAL UPPER ATTACH LT ANGLE IS CRACKED AT BS 480-500 RBL 10 WL 208.  FABRICATED AND INSTALLED NEW INTERCOSTAL UPPER ATTACH LT ANGLE IAW SRM51-40-05-00, SRM SRM51-20-01-0G, AND MM51-21-10-7 DWG 284N1020.
